On symmetries of crystals with defects related to a class of solvable groups (S2)

Parry, Gareth P. and Nicks, Rachel (2012) On symmetries of crystals with defects related to a class of solvable groups (S2). Mathematical Methods in the Applied Sciences, 35 (15). pp. 1741-1755. ISSN 0170-4214

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (383kB) | Preview

Abstract

We find the geometrical symmetries of discrete structures which generalize the perfect lattices of crystallography to account for the existence of continuous distributions of defects.

Item Type: Article
Additional Information: This is the accepted version of the following article: Nicks, R. & Parry, G.P., On symmetries of crystals with defects related to a class of solvable groups (S2), Mathematical Methods in the Applied Sciences, 35(15), (2014), pp. 1741-1755, which has been published in final form at: http://onlinelibrary.wiley.com/doi/10.1002/mma.2571/abstract
Keywords: Crystals Defects Lie Groups
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1002/mma.2571
Depositing User: Parry, Dr Gareth
Date Deposited: 17 Oct 2014 15:39
Last Modified: 16 Sep 2016 15:50
URI: http://eprints.nottingham.ac.uk/id/eprint/27620

Actions (Archive Staff Only)

Edit View Edit View